Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Effexor and Me =)

Posted by r| on June 17, 2002, at 16:23:43

In reply to Re: Hypersomnia , posted by Denise528 on June 17, 2002, at 10:35:08

Hi .. this is the first time I have posted to this thread, although it has been a great source of information since my introduction to Effexor XR almost 2 years ago. I started on the 37.5 for anxiety symptoms, slowly increased to 75 mg over about 6 months. Tried to wean off about 10 months into the program (just felt I didnt need it any more), Withdrawls were horrible, the most prevalant was the "eye shocks" or "eye seizures" I experienced. Took me off of work for 3 days. After about 5 days of withdrawl symptoms, I was on "top" of the world !!! OMG I never felt so good in my life !! .. that euphoria lasted for a total of 2 weeks .. I began having small anxiety attacks again, and unfortunatly had to return to the medication. But it was okay with me, Effexor XR has done wonders for my life. I can think again clearly and make informed decisions. I am now on 150 mg a day and am doing very well. I have no desire to come off this med, for fear that I will loose the ground which I have gained. Although today was interesting, and I will share this experience with my doctor. I suddenly developed "eye shocks/seizures" out of the blue. I was brought home from work roughly 15 minutes of being there, I could not focus my vision and couldnt move suddenly, dizziness was pretty severe. Its been a couple of hours now since I came home from work, my eyes are a little sore, but the dizziness is completely gone. The only thing I can attribute to this is that I did miss my dosage yesterday, but I have missed dosages before and never had this reaction. I am sharing this information to all who are either veterans of Effexor or new to the drug. I will not change medications, nor have I tried any other anti-depressant. Effexor works well for me and if there are a few inconveinences once in a while.. I'll live with it. Take care everyone, and thank you for being there when I needed you most !!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:r| thread:13781
URL: http://www.dr-bob.org/babble/20020617/msgs/110162.html